Unusual discomfort: I have been getting... - Asthma UK communi...

Asthma UK community forum
15,863 members20,578 posts

Unusual discomfort

Hidden
Hidden

I have been getting a burning sensation in the top half of my lungs when I have my inhaler's. I had it checked out and they have found nothing to cause it. I am still getting the burning sensation in the top half of my lungs when the weather changes. I am not sure what to do. I have asked my doctor's and they are not sure what to do either

10 Replies
oldestnewest

Could it be when you are breathtaking in cold air it hurts. I treated myself to an oversize scarf worn loosely so I don't steam up my specs and it helps good luck

Hidden
Hidden

I only get the unusual discomfort when I have my inhaler's. I am not getting it any other time

EmmaF91
EmmaF91Community Ambassador in reply to Hidden

Have you tried changing inhalers? Either to a different steroid base, a different brand or a different device type? If you haven’t it may be worth a try and maybe you’re having a reaction to it. Is it all your inhalers or just 1?

Hidden
Hidden in reply to EmmaF91

My doctor's will not change them I am getting on both my blue and my fostair. I have reduced the dose of my fostair still happening

EmmaF91
EmmaF91Community Ambassador in reply to Hidden

🤨 I wonder why? It’s very common for people not to get along with certain inhalers and/or types of delivery, so unless you’ve already tried a lot of inhalers I can’t understand that! For example when I took fostair I couldn’t used the mdi (spray) but was fine with the dpi (suck), and easy change and a lot better for me... I’d suggest asking them why you can’t try something else!

Hidden
Hidden in reply to EmmaF91

They said it working perfectly fine for me. But they can not work out why I am getting the unusual discomfort

EmmaF91
EmmaF91Community Ambassador in reply to Hidden

It may be fine for your asthma, but the pain may be a side effect you’re getting from it. I’ve had drugs which really helped my asthma but cause of other side effects I was taken off of it. If it’s just a momentary thing maybe they don’t think it’s effecting you too much, but if it’s there a long time then it’s definitely worth pushing to try something else. Maybe it’ll help, maybe it won’t but at least then you can rule out if it’s the inhaler rather than you!

Hidden
Hidden in reply to EmmaF91

They asked me to reduce the dose as they think it might be a bit high where I could have had an asthma flare not known it could have made my muscles sore that is why I am getting the discomfort. I have been requested to reduce the dose for a week and go back to check what is going on

I had something similar and it turned out to be acid reflux. Hope that’s helpful

Hidden
Hidden in reply to Josephone

I have a burning sensation in my lungs when I take my inhaler's only. Doctor's think my fostair dose is too high so I have to reduce it before I have my inhaler's changed if they have to be changed

You may also like...